Examination of dependency on initial conditions of solution of a mixed problem with periodic boundary condition for a class of quasi-linear Euler-Bernoulli equation


Halilov H., GÜLER B. Ö. , Kutlu K.

NEW TRENDS in MATHEMATICAL SCIENCES, vol.6, pp.50-57, 2018 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2018
  • Journal Name: NEW TRENDS in MATHEMATICAL SCIENCES
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.50-57
  • Karadeniz Technical University Affiliated: Yes